ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 10-22-16, 03:56 PM
KristenEG's Avatar
KristenEG KristenEG is offline
Newbie
 

Join Date: Oct 2016
Location: Memphis TN
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
KristenEG is on a distinguished road
Really need help

Hey so iv been taking vyvanse 50mg once daily for about 6 months but iv been on and off my ADHD Meds basically my whole life I typically stop taking it when I'm not in school but Iv been back on it for school now for about 6 months like usual but my doctor just prescribed me Lithium carbonate 300mg once daily at bedtime with Lamotrigine 25mg once daily in the Morning for my mood stabilizer/bipolar I was reading online about lithium and one of the side affects is WEIGHT GAIN and I'm alittle worried about that I'm already over weight alittle and don't need to gain more but dose ANYONE know if I'm already taking vyvanse that kind of already takes away my appetite that when I start taking the lithium I won't gain more weight because of the vyvanse side affect with taking away my appetite if this makes sense
__________________
__________________
Kristen
Reply With Quote
  #2  
Old 10-23-16, 04:54 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 28,445
Thanks: 5,776
Thanked 32,894 Times in 15,250 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Really need help

I could have sworn I answered a question like this yesterday....
Vyvanse is also prescribed for binge eating disorder. It Lithium increases your appetite and thats the weight gain issue then I am not sure if it matters that you are on vyvanse. If its an issue where Lithium makes it easier to gain weight no matter what you eat then I dont know if it matters whether or not you are taking vyvanse.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 08:14 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums